ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Stochastic approximation with two time scales

Borkar, Vivek S (1997) Stochastic approximation with two time scales. In: Systems & Control Letters, 29 (5). pp. 291-294.

[img] PDF
Stochastic-308.pdf
Restricted to Registered users only

Download (275Kb) | Request a copy

Abstract

Asymptotic behaviour of a two time scale stochastic approximation algorithm is analysed in terms of a related singular ordinary differential equation.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier.
Keywords: Stochastic approximation;Two time scales;O.d.e. limit;Singular differential equations
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 29 May 2007
Last Modified: 19 Sep 2010 04:35
URI: http://eprints.iisc.ernet.in/id/eprint/10039

Actions (login required)

View Item View Item